# SDR ASAA2024040249392

- Difficulty date: April 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A581028
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD AFT WET AREA DELAME P/N 147A5810-28. GROUNDED - YES. REPAIRE FLOOR BOARD 147A5810-28 DELAMINATED SKIN IAW B737-800ER SRM 53-00-50-2R-1, 53-00-50-2R-O.
